# SDR MASA2010010900037

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 29,871 hours, 23,079 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R931059
- Part serial: 0962B
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 21,148 hours, 16,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 2982 PHX TO SLC.  FLAPS FAILED DURING RETRACTION OUT OF PHX.  FLIGHT CREW DECLARED AN EMERGENCY ON APPROACH INTO SLC.  FLAPS WERE RESET W/ FLIGHT CREW AND MX REPLACED NR 1 BPSU.
